# SDR SWIA2024012631112

- Difficulty date: November 12, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BOTTOM REPAIR ANGLE AT BULKHEAD FS280.00 RBL-9 HAS CRACK.   (C-CHECK RO 1/24/2024)   REMOVED EXISTING REPAIR ANGLE. REF: CRJ-200 S.R.M.51-42-06,51-42-21.INSTALLED NEW REPAIR DOUBLER . REF: CRJ-200 S.R.M. 51-42-06, 51-42-21 AND REO 601R-53-11-171 REV -D DATED 13-FEB-07. COMPLIED WITH SYWEST TASK CARD 51-900-1003-SKY
